Alert archive / Maine / River Flood Warnings in 2013
River Flood Warning 13, NWS Gray, ME
NWS Gray, ME issued this river flood warning at May 26, 2013, 4:00 PM EDT for Kennebec County, Maine. It took effect at May 26, 2013, 6:02 PM EDT. It was in force for 113 min.
The area
The counties it named.
The facts
- Issued
- May 26, 2013, 4:00 PM EDT (20:00 UTC)
- In effect from
- May 26, 2013, 6:02 PM EDT
- Expired
- May 26, 2013, 7:55 PM EDT
- In force
- 113 min
- Issued by
- NWS Gray, ME
- Flood severity
- Minor
County Kennebec County, ME
The radar
The Portland,ME radar (KGYX), 70 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kennebec River at North Sidney (SIDM1).
- Action stage
- 17 ft
- Minor stage
- 20 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01049265, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
713 WGUS41 KGYX 262000 FLWGYX BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GRAY, MAINE 400 PM EDT SUN MAY 26 2013 ...THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MAINE KENNEBEC RIVER AT NORTH SIDNEY AFFECTING KENNEBEC COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && MEC011-270800- /O.NEW.KGYX.FL.W.0013.130526T2202Z-130527T1200Z/ /SIDM1.1.ER.130526T2202Z.130527T0000Z.130527T0600Z.NO/ 400 PM EDT SUN MAY 26 2013 THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A * FLOOD WARNING FOR THE KENNEBEC RIVER AT NORTH SIDNEY * FROM THIS EVENING UNTIL MONDAY MORNING. * AT 3 PM SUNDAY THE STAGE WAS...16.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST TO RISE TO ABOUT 17 FEET BY THIS EVENING THEN FALL BELOW FLOOD STAGE LATE TONIGHT. $$
1 follow-up statement
527 WGUS81 KGYX 262355 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 755 PM EDT SUN MAY 26 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MAINE... KENNEBEC RIVER AT NORTH SIDNEY AFFECTING KENNEBEC COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE KENNEBEC RIVER AT SKOWHEGAN AFFECTING SOMERSET COUNTY KENNEBEC RIVER AT AUGUSTA AFFECTING KENNEBEC COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE... VERMONT CONNECTICUT RIVER NEAR DALTON AFFECTING COOS AND ESSEX COUNTIES ANDROSCOGGIN RIVER AT GORHAM AFFECTING COOS COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC007-VTC009-271155- /O.CON.KGYX.FL.W.0010.000000T0000Z-130528T1400Z/ /DLTN3.1.ER.130526T0430Z.130527T0600Z.130528T0600Z.NO/ 755 PM EDT SUN MAY 26 2013 THE FLOOD WARNING CONTINUES FOR THE CONNECTICUT RIVER NEAR DALTON. * UNTIL TUESDAY MORNING. * AT 07PM SUNDAY THE STAGE WAS 17.8 FEET. * FLOOD STAGE IS 17.0 FEET. * THE RIVER WILL CREST THIS EVENING THEN FALL TO BELOW FLOOD STAGE BY MONDAY EVENING. $$ NHC007-271155- /O.CON.KGYX.FL.W.0011.000000T0000Z-130528T1200Z/ /GRMN3.1.ER.130526T0617Z.130526T1945Z.130528T0600Z.NR/ 755 PM EDT SUN MAY 26 2013 THE FLOOD WARNING CONTINUES FOR THE ANDROSCOGGIN RIVER AT GORHAM. * UNTIL TUESDAY MORNING. * AT 07PM SUNDAY THE STAGE WAS 8.4 FEET. * FLOOD STAGE IS 8.0 FEET. * THE RIVER HAS CRESTED AND WILL SLOWLY FALL BACK TO 8 FEET MONDAY EVENING. $$ MEC025-271155- /O.EXT.KGYX.FL.W.0009.000000T0000Z-130529T0540Z/ /SKOM1.1.ER.130525T2101Z.130526T1900Z.130528T2340Z.NO/ 755 PM EDT SUN MAY 26 2013 ...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE KENNEBEC RIVER AT SKOWHEGAN. * UNTIL LATE TUESDAY NIGHT. * AT 07PM SUNDAY THE FLOW WAS 47569 CFS. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD FLOW IS 35000 CFS. * THE RIVER HAS CRESTED AND IS EXPECTED TO SLOWLY FALL BACK TO BELOW FLOOD STAGE LATE TUESDAY AFTERNOON OR EVENING. $$ MEC011-270025- /O.CAN.KGYX.FL.W.0013.000000T0000Z-130527T1200Z/ /SIDM1.1.ER.130526T2025Z.130526T2030Z.130526T2215Z.NO/ 755 PM EDT SUN MAY 26 2013 THE FLOOD WARNING IS CANCELLED FOR THE KENNEBEC RIVER AT NORTH SIDNEY. * UNTIL MONDAY MORNING. * AT 07PM SUNDAY THE STAGE WAS 16.9 FEET AND CONTINUES TO FALL. * FLOOD STAGE IS 17.0 FEET. $$ MEC011-271155- /O.EXT.KGYX.FL.W.0012.000000T0000Z-130528T1800Z/ /ASTM1.1.ER.130526T0820Z.130527T0800Z.130528T1200Z.UU/ 755 PM EDT SUN MAY 26 2013 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE KENNEBEC RIVER AT AUGUSTA. * FROM TUESDAY MORNING UNTIL TUESDAY AFTERNOON. * AT 07PM SUNDAY THE STAGE WAS 13.2 FEET. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.4 FEET TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this river flood warning went out at May 26, 3:19 PM EDT, 41 minutes earlier.
Area forecast discussion, May 26, 3:19 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
319 PM EDT SUN MAY 26 2013
.SYNOPSIS...
LOW PRESSURE WILL MOVE THROUGH THE MARITIMES TONIGHT AND MEMORIAL
DAY AS HIGH PRESSURE APPROACHES FROM THE WEST FINALLY BRINGING
DRY AND MILDER WEATHER TO THE REGION FOR THE LAST DAY OF THE
HOLIDAY WEEKEND. THE HIGH WILL SETTLE INTO THE REGION MONDAY
NIGHT WITH FAIR SKIES BUT CHILLY TEMPERATURES. THE RIDGE OF HIGH
PRESSURE WILL EXIT THE COAST BY LATE TUESDAY. A WARM FRONT WILL
CROSS THE REGION ON WEDNESDAY WITH A TRAILING COLD FRONT SETTLING
SOUTHWARD INTO THE AREA DURING THURSDAY. THE FRONT WILL RETURN
NORTH ACROSS THE REGION FRIDAY AND FRIDAY NIGHT AND BE FOLLOWED BY
A WARM HUMID FLOW OF AIR FOR THE WEEKEND. A COLD FRONT WILL
APPROACH THE REGION SUNDAY NIGHT AND MONDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE UPR LVL CUTOFF LOW WILL MOVE NE INTO THE MARITIMES TNGT
BRINGING THE SFC LOW, THAT IS CURRENTLY ALONG THE DOWNEAST MAINE
COAST, WITH IT. THIS SHOULD ALLOW CONDITIONS TO IMPROVE THRU THE
NGT AS PRCP ENDS FROM SW TO NE FOLLOWED BY CLEARING. ANY LEFTOVER
PRCP THRU THIS EVE WILL RESULT IN MINIMAL QPF AMOUNTS. THERE COULD
BE SOME MIXED RASN OR -SN IN THE HIGHER ELEVATIONS...ESPECIALLY IN
THE WHITE MTS OF NH...BUT AMOUNTS SHOULD BE LITTLE IF ANY. COULD
BE SOME F FORMING LATE DUE TO LEFT OVER MOISTURE AS TEMPS
COOL...THOUGH DRIER DEW POINTS AND A BIT OF A NW BREEZE WILL HELP
OFFSET F FORMATION. TEMPS FALL BACK INTO THE 30S...EXCEPT AROUND
40 NEAR THE COAST. COULD EVEN BE SOME FROST IN SHELTERED AREAS
WELL INLAND. GENERALLY USED A BLEND OF NAM/GFS AND MET/MAV MOS
FOR THE NEAR TERM FCST.
&&
.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
THE UPR LVL AND SFC LOWS CONT TO MOVE NE THRU THE MARITIMES AS
SFC HIGH PRES MOVES IN FROM THE W MONDAY AND MONDAY NGT. GUSTY NW
WINDS SET UP FOR MONDAY IN THE TIGHT PRES GRADIENT BETWEEN THE TWO
PRES SYSTEMS. WITH THE HIGH BUILDING IN MONDAY NGT LOOK FOR WINDS
TO DROP OFF QUICKLY. MOSTLY SUNNY SKIES WITH SOME CU/SC DOWNSLOPE
AREAS ...THOUGH MORE CU/SC UPSLOPE N/MT ZONES LIKELY TO FORM TO
CREATE PARTLY SUNNY SKIES. TEMPS WARM QUICKLY UNDER A LATE MAY SUN
TO REACH FROM AROUND 60 N TO AROUND 70 S. TEMPS COOL QUICKLY UNDER
GOOD RADIATIONAL COOLING CONDITIONS MONDAY NGT WITH LOWS IN THE
30S...WITH SOME UPPER 20S N AND SOME LOWER 40S S/NEAR THE COAST.
GOOD CHC FOR FROST IN MANY INTERIOR LOCATIONS...SO WILL PUT UP A
FROST ADV FOR SRN/CENTRAL INTERIOR NH AND INTERIOR SW ME. ERN
ZONES TOO MANY CLOUDS/WIND AROUND AND N/MT ZONES TOO EARLY IN THE
SEASON TO ISSUE A FROST ADV (FROST PROGRAM STARTS MAY 30TH THERE).
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
WE BEGIN THE PERIOD WITH THE UPPER TROUGH LIFTING OUT TO OUR EAST THROUGH
THE MARITIMES. THEREAFTER...THE HEAT WILL BE ON AS A BROAD UPPER RIDGE
BUILDS ACROSS THE EASTERN THIRD OF THE CONUS. HOWEVER...ONE CAVEAT WILL
BE THE JET JUST TO OUR NORTH AND THE HANDLING OF A SERIES OF IMPULSES
RACING EASTWARD ACROSS THE REGION. OUR FAIR WEATHER SURFACE RIDGE
EXITS THE COAST BY TUESDAY NIGHT...WITH THIS FIRST IMPULSE AND ASSOCIATED
SURFACE LOW PUSHING A WARM FRONT ACROSS THE FORECAST AREA WEDNESDAY
AND WEDNESDAY NIGHT. THE ECMWF IS MOST AGGRESSIVE DRIVING THE
TRAILING COLD FRONT SOUTHWARD INTO THE AREA...WHILE THE GFS SUGGESTS
THE BOUNDARY RUNS OUT OF GAS NEAR THE INTERNATIONAL BORDER. ON FRIDAY...THE
ECMWF KEEPS THE BOUNDARY STALLED ACROSS THE AREA WHILE THE CMC GEM
AND GFS PUSH THE BOUNDARY BACK NORTH ON FRIDAY AHEAD OF THE NEXT
IMPULSE AND ASSOCIATED SURFACE LOW...WHILE THE ECMWF IS A FULL 12
HOURS SLOWER. MODEL CONSENSUS IS WARM SECTOR FOR MUCH OF THE
WEEKEND BEFORE A TRAILING COLD FRONT ARRIVES EITHER SUNDAY NIGHT
OR MONDAY.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
SHORT TERM /THROUGH MONDAY NIGHT/...MVFR/VFR CIG AND VSBY IMPROVE
TO VFR TNGT AND CONT THRU MONDAY NGT. PSBL F LATE TNGT BUT NOT
HIGH ENOUGH CHC TO INCLUDE IN TAFS AT THIS TIME SINCE SOME CLOUDS
MAY STILL BE AROUND ALONG WITH LGT NW BREEZES.
LONG TERM...
WED - THU...AREAS OF MVFR POSSIBLE IN SHOWERS.
&&
.MARINE...
SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...WILL EXTEND THE SCA
FOR HAZARDOUS SEAS THRU THE NGT FOR THE OPEN WATERS WITH SEAS
STILL AROUND 5 FT. PROTECTED BAYS HAVE SEAS WELL BELOW 5 FT. SEAS
SHOULD DROP MONDAY AND MONDAY NGT. GUSTY NW WINDS MAY REACH 25 KT
ON MONDAY BUT PROBABLY NOT FREQUENT ENOUGH TO WARRANT AN SCA.
LONG TERM...
TUE NIGHT - THU...SMALL CRAFT WINDS AND SEAS ARE LIKELY.
GUSTS TO NR GALE PSBL OUTSIDE THE BAYS ON WED.
&&
.FIRE WEATHER...
THE EXTENDED PERIOD OF SIGNIFICANT RAINFALL OVER THE PAST WEEK
ALONG WITH GREEN UP WILL KEEP THE FIRE DANGER LOW DESPITE DRYING
CONDITIONS FROM GUSTY NW WINDS, MILD TEMPS AND LOWER RH VALUES ON
MONDAY. DRY WX CONTINUES TUESDAY WITH A CHC OF SHRA/TSTMS ON
WEDNESDAY BEFORE VERY WARM WX ARRIVES FOR LATE IN THE WEEK.
&&
.HYDROLOGY...
WILL CONT THE RIVER FLOOD WARNINGS FOR MINOR FLOODING FOR FOUR
FCST POINTS. TREND WILL BE FOR THE RIVERS TO CREST SOON IF THEY
HAVEN'T ALREADY THEN FALL BELOW FLOOD STAGE LATER TNGT OR MONDAY.
SEE THE LATEST FLOOD STATEMENT, AWIPS IDENTIFIER PWMFLSGYX, FOR
MORE DETAILS.
&&
.TIDES/COASTAL FLOODING...
HIGH TIDE OF 11.8 FT AT PORTLAND AT 1251 AM MONDAY. TIDE RUNNING
ABOUT A THIRD OF A FT ABOVE PREDICTED AT THIS TIME. WITH OFFSHORE
NW WINDS EXPECT THE TIDE TO RUN CLOSER TO PREDICTED TNGT THUS THE
TIDE WILL LIKELY PEAK AT OR JUST BELOW THE 12 FOOT TIDAL FLOOD
STAGE AT PORTLAND. WILL ISSUE A COASTAL FLOOD ADVISORY FOR MINOR
FLOODING AND SPLASHOVER WITH THE HIGH TIDE TNGT.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY FOR
MEZ012-018>020.
COASTAL FLOOD ADVISORY FROM 11 PM THIS EVENING TO 3 AM EDT
MONDAY FOR MEZ023>028.
NH...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY FOR
NHZ003>010-013.
COASTAL FLOOD ADVISORY FROM 11 PM THIS EVENING TO 3 AM EDT
MONDAY FOR NHZ014.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EDT MONDAY
FOR ANZ150-152-154.
&&Hazardous weather outlook, May 26, 3:24 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 324 PM EDT SUN MAY 26 2013 MEZ023>028-NHZ014-271930- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- COASTAL ROCKINGHAM- 324 PM EDT SUN MAY 26 2013 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 3 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ007>009-013-014-021-022-NHZ001-002-271930- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN- SOUTHERN SOMERSET-KENNEBEC-INTERIOR WALDO-NORTHERN COOS- SOUTHERN COOS- 324 PM EDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ012-018>020-NHZ003>010-013-271930- SOUTHERN OXFORD-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- 324 PM EDT SUN MAY 26 2013 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-271930- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 324 PM EDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 10:20 PM EDT | Coastal Flood Warning | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 4 hr |
| May 26, 1:43 AM EDT | River Flood Warning | GYX | Kennebec | 42 hr |
| May 26, 3:13 AM EDT | Small Craft Advisory for Hazardous Seas | GYX | 24 hr | |
| May 26, 3:24 PM EDT | Frost Advisory | GYX | Androscoggin, Cumberland, Oxford, York | 14 hr |
| May 26, 3:32 PM EDT | Coastal Flood Advisory | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 11 hr |
Nearby
River Flood Warnings in Maine, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.